# SDR CX7A194J0423

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 22,721 hours, 28,440 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt & Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED LT & RT TAILPIPE HOT CWP ON TAKEOFF ROLL.
